# SDR ABXA2014042186

- Difficulty date: April 21, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T2101413AX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO AFT SIDE OF REAR BULKHEAD FUSELAGE STATION 742 WHERE STRINGER 36R ATTACHES TO BULKHEAD CLIP IS CORRODED.  FABRICATED NEW STRINGER CLIP FROM 1518-714-7075-T6511 INSTALLED NEW STRINGER CLIP IAW B65360890.  SDR INFO CORRODED, PN 140T2101-413AX, PART NAME STRINGER CLIP, SN NSN, FS & BS LOC 742 TO 742, STRINGER & WS LOC 36R.  ACFT WAS GNDED.
